# SDR SWI2025F01705

- Difficulty date: August 20, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WEB AT BS 280 HAD INTERGRANULAR CORROSION.  REMOVED AND REPLACED WITH A NEW WEB. IAW SRM 53-11-10-201-004-A01. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.
